# SDR 97ZZZX1239

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748H
- Make and model: Bell 206L-1
- Aircraft serial: 45490
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 23052270
- Condition: Cracked
- Location: Scroll
- Part time: 8,342 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION OF ENGINE ASSY, A CRACK WAS DISCOVERED ON THE RIGHT UPPER SIDE OF THE SCROLL, 1.50 INCHES IN LENGTH.
